# SDR AALA201507049010

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N570UW
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 6,284 hours, 2,366 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4128
- Condition: Low Pressure
- Location: L2 Door
- Part time: 6,284 hours, 2,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESS IN ORANGE BAND.  CHARGED DOOR ASSIST BOTTLE AT DOOR 2L IAW AMM 52-00-00.  OK FOR SERVICE AT THIS TIME.
